MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 105MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 105MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.305
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot, device history batch, device history review - null.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2018, the patient underwent a removal of a trochanteric femoral nailing -advanced (tfna) system and had total hip inserted due to cut out.The nail caused pain and stiffness in patients hip.It was unknown if there were any surgical delays.Patient and procedure outcome were unknown.Concomitant device reported: unknown locking screws (part#unknown, lot#unknown, quantity unknown).This complaint involves two (2) devices.This report is for one (1) tfna helical blade 105mm.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Patient code 3191 used to capture additional medical/surgical intervention required.Initial reporter is synthes sales representative.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on december 11, 2018, the patient underwent a removal of a trochanteric fixation nail advanced (tfna) system due to helical blade cut out of femoral head.Implanted nail caused pain and stiffness in the patient's hip.The nail and helical blade were removed and patient had total hip inserted.It is unknown if there was surgical delay.Patient and procedure outcome are unknown.Concomitant device: 5.0mm locking screw (part unknown, lot unknown, quantity unknown).

Brand Name
TFNA HELICAL BLADE 105MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8219345
Report Number2939274-2019-55711
Device Sequence Number264028
Product Code HSB
UDI-Device Identifier10886982099044
UDI-Public(01)10886982099044
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.305
Device Catalogue Number04.038.305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date01/28/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight118